Xinwei Yu
Xinwei Yu
Verified email at
Cited by
Cited by
Geometric properties and nonblowup of 3D incompressible Euler flow
J Deng, TY Hou, X Yu
Communications in Partial Difference Equations 30 (1-2), 225-243, 2005
On global regularity of 2D generalized magnetohydrodynamic equations
CV Tran, X Yu, Z Zhai
Journal of Differential Equations 254 (10), 4194-4216, 2013
Improved geometric conditions for non-blowup of the 3D incompressible Euler equation
J Deng, TY Hou, X Yu
Communications in Partial Differential Equations 31 (2), 293-306, 2006
Fractional Gagliardo–Nirenberg and hardy inequalities under Lorentz norms
H Hajaiej, X Yu, Z Zhai
Journal of Mathematical Analysis and Applications 396 (2), 569-577, 2012
ML-based channel estimations for non-regenerative relay networks with multiple transmit and receive antennas
Y Jing, X Yu
IEEE Journal on selected areas in communications 30 (8), 1428-1439, 2012
Level set dynamics and the non-blowup of the 2D quasi-geostrophic equation
J Deng, TY Hou, R Li, X Yu
Well‐posedness for fractional Navier–Stokes equations in the largest critical spaces
X Yu, Z Zhai
Mathematical Methods in the Applied Sciences 35 (6), 676-683, 2012
Note on solution regularity of the generalized magnetohydrodynamic equations with partial dissipation
CV Tran, X Yu, Z Zhai
Nonlinear Analysis: Theory, Methods & Applications 85, 43-51, 2013
Remarks on the global regularity for the super-critical 2D dissipative quasi-geostrophic equation
X Yu
Journal of mathematical analysis and applications 339 (1), 359-371, 2008
On the Euler–Poincaré equation with non-zero dispersion
D Li, X Yu, Z Zhai
Archive for Rational Mechanics and Analysis 210, 955-974, 2013
A note on the energy conservation of the ideal MHD equations
X Yu
Nonlinearity 22 (4), 913, 2009
NOMA design with power-outage tradeoff for two-user systems
Z Sun, Y Jing, X Yu
IEEE Wireless Communications Letters 9 (8), 1278-1282, 2020
On singularity formation of a nonlinear nonlocal system
TY Hou, C Li, Z Shi, S Wang, X Yu
Archive for rational mechanics and analysis 199, 117-144, 2011
On Prodi–Serrin type conditions for the 3D Navier–Stokes equations
B Pineau, X Yu
Nonlinear Analysis 190, 111612, 2020
Pressure moderation and effective pressure in Navier–Stokes flows
CV Tran, X Yu
Nonlinearity 29 (10), 2990, 2016
Two-dimensional magnetohydrodynamic turbulence in the limits of infinite and vanishing magnetic Prandtl number
CV Tran, X Yu, LAK Blackbourn
Journal of Fluid Mechanics 725, 195-215, 2013
A level set formulation for the 3D incompressible Euler equations
J Deng, TY Hou, X Yu
Methods and Applications of Analysis 12 (4), 427-440, 2005
Geometric properties and the non-blowup of the three-dimensional Euler equation, Comm
J Deng, TY Hou, X Yu
PDEs 30 (1), 225-243, 2005
SVD-based channel estimation for MIMO relay networks
X Yu, Y Jing
2012 IEEE Vehicular Technology Conference (VTC Fall), 1-5, 2012
Note on Prodi-Serrin-Ladyzhenskaya type regularity criteria for the Navier-Stokes equations
CV Tran, X Yu
Journal of Mathematical Physics 58 (1), 011501, 2017
The system can't perform the operation now. Try again later.
Articles 1–20